An algorithm for computing a sequence of Richelot isogenies
Bull. Korean Math. Soc. 2009 Vol. 46, No. 4, 789-802
Printed July 1, 2009
Katsuyuki Takashima and Reo Yoshida
Mitsubishi Electric and Kyoto University
Abstract : We show that computation of a sequence of Richelot isogenies from specified supersingular Jacobians of genus-2 curves over $\mathbb F_{p}$ can be executed in $\mathbb F_{p^2}$ or $\mathbb F_{p^4}$. Based on this, we describe a practical algorithm for computing a Richelot isogeny sequence.
Keywords : hyperelliptic curve, genus two, Richelot isogeny, isogeny graph, supersingular curve
MSC numbers : 14Q05, 11Y16, 11T71, 14K02
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd